Home | Links | Contact Us | Top 50 | News | Bookmark
Find a drug:
A   B   C   D   E   F   G   H   I   J   K   L   M   N   O   P   Q   R   S   T   U   V   W   X   Y   Z   #  

Health Forum    Other - Health
Health Discussion Forum

 My toenails don't grow at all, is this common?
I can't remember ever having to clip them. I'm not worried I'm just wondering, is this common at all?

The big ones just grow outwards occasionally, so I just pull off the ...


 Ok, I am 15 years old and i've had a high 100 fever for 2 days what do i need to get better?
...


 Why is it so bad to eat right before you go to bed??
My roommate was always giving me grief about eating food right before I retired for the evening. Why is this? I know it might have something to do with metabolism and such, but what is the reason?...


 My friend told me if you eat to many carrots you get an orange tint to your skin.Is this true?
...


 How i can know that a girl is virgin or not ?
...


 Heres my puzzle......?
I want plastic surgery on my fanny and ****.
Any good tips for me?
Should i have it done?...


 Is marijuana really less harmful than alcohol?
NORML or whoever's site said it was. then again, they're probably a little biased. lol....


 Have you actually tried or thought of this?
First you weigh yourself.. let's say 150 lbs, then .You buy 5 pounds of food, hold it in your hand.. so you weigh again, you weigh 155 lbs, but after you eat it, you don't actually weigh 155...


 How do i stop my stomach from dropping on roller coasterss?
...


 I've got a blister on my foot. Should I pop it it not?
...


 Why do they sterilize the needles for lethal injections?
...


 Pounding Headache?
I have had a constantly pounding headache for the past week.

I have been to my doctors and I have been taken the tablets he has perscribed now for 5 days and still I have the constant ...


 What does the term "Glasgow kiss" mean? I lived in Glasgow all my life (34yr).Heard this expression many times
This expression keeps on popping up quite often,i just want to find out what it means. No i've not been offered one,but kinda interested in finding what it means.
Additional Details<...


 Why is my poo green today?
My poo is super green. Do I have an algae infection?...


 Can you pierce you ears and nose at home?
If you can pierce them at home by yourself i'd like to know how and what you need.....


 How do I let a guy know that I like him without making him feel uncomfortable?
...


 How can i make my boyfriend quit smoking?
Also plz suggest me some good therepy groups with contact information in delhi as in Nicotine Anonymous or something like that.
Additional Details
Well actually he's also willing to ...


 My daughter has a cough, but I can't give her cough medicine because she hates it. What else can I give her?
My 12 yr. old daughter hates cough medicine so much she throws it up when she tries to take it. What else can I give her to help with her cough?

Any tips are appreciated thanks.
A...


 I have stopped smoking for three days now i feel rubbish today?
I am close to starting again how long untill i start to feel like a human again....


 I'm hungry with nothing to eat help?
...



College Kid
Is it possible that glasses can cause headaches?
                     





Speedy C
Rating
Hell yes


hobbitgonewild
Yeah. If you have the wrong lens it will strain your eyes.


diannegoodwin@sbcglobal.net
Rating
Yes, if you're wearing the wrong prescription. See your eye doctor.


Greske
Rating
Most definitely. Especially if they are the wrong perscription. They also might not be fitting well and pinching a nerve so you might want to also get them adjusted and see if that might be the problem.


biz_e_gurl
Rating
YES, if your script is too strong or weak it can certainly cause a headache, maybe you should go and visit your Dr.


dylancv62
Yes, if they are to snug against the head, and also, if the perscription is wrong. More commonly you need a new perscription.


Life Is Amazing
Yeah,
Because of wrong prescription but also because your prescription has changed or increased and you are not use to them.
Don't worry after a few days it will go away and you will get use to them !


chulita
Absolutely, especially if they are new. Your eyes may take a few days to adjust to the change. Or maybe the fit isn't correct. check with your optometrist if the problem persists. GOOD LUCK!


quatrapiller
Rating
If you have the wrong prescription the glasses can cause eye strain, which can cause headaches.


§eeker
yes. if your prescription isn't up to par it puts strain on your eyes, therefore you get a headache.


Juillet
Rating
eyeglasses can give you headaches if you just bought them, are not used to the prescription, the prescription is incorrect, or you need another prescription. also, if the frame is too tight, you will get a headache.


JACQUELINE T
If the prescription is wrong, it can. You might be better off without them until you get new ones.


mnmnk00
Rating
YES


laydenirvine
Rating
i would think so..... and i think it would be even more so if ur eyes are not used to them yet.


justcurious
When mine get "unadjusted" they give me a miserable headache. And when I go from contacts to glasses, I also get a headache.


Jack
If they are the wrong prescription they can strain your eyes and that can lead to headaches.


allthree
Rating
Yes. Especially if they're a new prescription, or if your vision changed since they were prescribed. At least, those are the most common reasons.


jeff j
Rating
Glasses cause headaches when your eyes change over time and your glasses are no longer the right perscription. It's like putting someone elses glasses on and trying to read. You will get a headache. Go get an eye exam and see if your vision has changed.


dbsinquefield
Rating
Yes, if they're not the correct strength or if you've just started wearing them, there is an adjustment period.


Wlr Steve
Rating
yes because if the glasses were prescribed wrong thne the vision is causing your head to lose focus and that causes the headache, just like when you take a cousins glasses and it looks funny whne you see through them, if you wear them long enough you will get dizzy or a headache


C M
Rating
Yes, I have one right now. I need to get my eyes checked again.


mattimomo
Rating
YES!!!

If they are even slightly off in the way they magnify than they can totally give you terrible headaches and many other things...


true blue
Rating
Yes if your perscription is wrong.


thinkbeinteresting
Yes! If your nose-piece is bent it could skew your lenses - throwing your prescription off and creating a headache or your prescription could have changed slightly, also giving one a headache - especially if you spend a lot of time on a computer.


 Enter Your Message or Comment


User Name:  
User Email:   
Post a comment:







Large Text
Archive: All drugs - Links - Forum - Forum - Forum - Medical Topics
Drug3k does not provide medical advice, diagnosis or treatment. 0.024
Copyright (c) 2013 Drug3k Monday, October 20, 2014
Terms of use - Privacy Policy